×

zbMATH — the first resource for mathematics

An application of a fixed-point theorem to approximation theory. (English) Zbl 0399.41032

MSC:
41A65 Abstract approximation theory (approximation in normed linear spaces and other abstract spaces)
41A50 Best approximation, Chebyshev systems
47A65 Structure theory of linear operators
47H10 Fixed-point theorems
PDF BibTeX Cite
Full Text: DOI
References:
[1] Brosowski, B, Fix punktsatze in der approximations theorie, Mathematica (cluj), 11, 195-220, (1969) · Zbl 0207.45502
[2] Edelstein, M, On fixed and periodic points under contractive mappings, J. London math. soc., 37, 74-79, (1962) · Zbl 0113.16503
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.